# SDR 2006FA0000566

- Difficulty date: May 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Aircraft: N240B
- Make and model: Cessna 560XL
- Aircraft serial: 5605057
- Engine: Pwa PW545A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438011
- Part serial: 04082H8724
- Condition: Cracked
- Location: Cockpit
- Part time: 3,548 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD OUTER PANE CRACKED AT 39,000 FT.  IT IS BELIEVED THAT A HEATING ELEMENT SHORTED CAUSING THE OUTER PANE TO CRACK.  WINDSHIELD REMAINS STRUCTURALLY INTERGRAL WITH THE OUTER PANE CRACKED.  MFG ENGINEERING IS EVALUATING THE FAILURE.  (K)
